Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Treatment ongoing for allergies and fever. Prescribed clariten and tylenol, advil. Abdomen swollen, breathlessness, runny nose, congestion. Is this serious?

my twentymonth old son has been ill. i took him to dr. and they are treating him for allergies and said his fever could be coming from teething or a viral infection. prescribed clariten and tylenol and advil .now his abdomen is swollen and is causing him discomfort. i can tell by short breathing. he also has terrible runny nose and congestion. i am worried about the swelling. is this serious?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the microlytes and paracetamol increase the allergy
your condition is due to milk which is animal protein and they are not competible with humam proteins as we add milk and diary protein in diet child start allergy and asthma and other system diseases
if you withdraw milk and diary from diet child will reverse of allergies
and till the you can gice the same rx for subsiding it
withdrawl effect come in 3 week
add vegetables fruits and cereals instead
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor